MathSciNet Relay Station
MathSciNet bibliographic data
MR1221909 35J65 (34B15 35B05)
Lin, Song-Sun Existence of many positive nonradial solutions for nonlinear elliptic equations on an annulus. J. Differential Equations 103 (1993), no. 2, 338–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement